# SDR JYDR20150910002

- Difficulty date: September 10, 2015
- Submitted: September 10, 2015
- Operation: General aviation
- Make and model: Bell 214B
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Control Horn
- Part number: 214001920101
- Part serial: RE243
- Condition: Cracked
- Location: Elevator
- Part time: 938 hours
- Component: Elevator, Bell, 214B
- Component part number: 214020001101
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT EAR OF CONTROL HORN DURING NDT.
